How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have had panic and anxiety month or so now.

Customer Question

Hello, I have had panic and anxiety for a month or so now. It got better after 2 weeks now it's back!! Are the flash episodes short lived? Do you think it could be due to menopause. I generally get a bit of anxiety for a week or so most winters, but the last time it was this bad was 9 years ago. Which lasted about a month or so. Basically I'm needing some reassurance. Thank you
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.These episodes are likely due to the menopause --hormone fluctuation related.Also home or social stress can worsen the symptoms.Underlying medical conditions like thyroid gland disorder, heart problem should be checked by your GP as well.Short acting anti anti anxiety medications like Lorazepam can be used as neded basis.Psychotherapy sessions also will be helpful.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience: MD
Dr Basu and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Do you think HRT would help me?
Expert:  Dr Basu replied 1 year ago.
HRT is considered only if other non hormonal alternatives do not work.Non hormonal alternatives include hydroxyzine, buspirone, or lorazepam as needed. Best wishes
Customer: replied 1 year ago.
My anxiety started just before Christmas, then went away after 2 weeks and is back again. Will this be a temporary lapse? I already take Seroxat, do you think I could take 30mg instead of 20? Thanks
Expert:  Dr Basu replied 1 year ago.
Yes this is likely temporary phase related to your stress level.Yes you can increase dose of seroxat to 30 mg daily.Best wishes
Customer: replied 1 year ago.
I feel like it's never going to go, that's normal I suppose. Please reaaure me
Expert:  Dr Basu replied 1 year ago.
Once you increase the seroxat dose, you will see improvement in your symptoms. There are other medications as well. Your body will adjust to the changing hormones and also stress level over time. It cannot go on forever. Adjustment process takes some time for any one. Do not worry.
Customer: replied 1 year ago.
Thank you for your help doctor. What other medications are there?
Expert:  Dr Basu replied 1 year ago.
You can try Buspirone 15 mg twice daily for anxiety control.Lorazepam 0.5 mg 2 times daily another option.Can be taken with seroxat.Best wishes
Customer: replied 1 year ago.
Hi, I have bought some dizy10 Valium. . Do you know if they are really 10mg as I took one last week and it didn't work that well. The are made in India.
Expert:  Dr Basu replied 1 year ago.
That is hard to say--but they should be somewhat effective if manufactured by a recognized pharmaceutical company.
Expert:  DrRussMD replied 1 year ago.
HelloDifferent expert here.No, you can not trust medications you did not get as a result of your doctors prescription from a UK pharmacy.Anything you ordered on line is not reliable, and in fact, would not be legal in the UK.I would be very careful here.
Customer: replied 1 year ago.
Hello doctor, my anxiety is making me feel low. Is this normal? I don't think I have depression as It usually starts with a panic attack, then anxiety. If it lingers I get low. When my anxiety calms will I feel better all round. I know I sound pathetic but I need to know when I can have my life back!! Also is a couple of glasses of wine OK while I'm feeling like this? Thanks
Expert:  DrRussMD replied 1 year ago.
You already rated before I came on to this post.If you would like my help, you need to find me in the medical category.Use a long request lock and the words "for Dr. Thomas only" in the question title.